MathSciNet Relay Station
MathSciNet bibliographic data
MR407568 46B05 (02H25)
Krivine, J. L. Sous-espaces de dimension finie des espaces de Banach réticulés. Ann. of Math. (2) 104 (1976), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement